By Topic

Condition for existence of solutiuons of linear equations with arbitrary vectors and its relation to controllability

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Yoshikawa, T. ; Kyoto University, Kyoto, Japan

Necessary and sufficient conditions are given for the existence of solutions for a class of linear equations with arbitrary constant vectors. It is shown that these conditions are useful for studying and unifying various concepts related to controllability of linear discrete-time systems. The result can be regarded as the dual to that of the partial uniqueness of solutions of linear equations.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 3 )